# SDR CALA2025091108772

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 84,860 hours, 33,525 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D533726132230
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REINSTALLATION OF RT MLG DOOR ACTUATOR, REQURIED GAP COULD NOT BE OBTAINED AFTER WASHER NAS1149C1016R INSTALLED.   REPLACED RH MLG DOOR ACTUATOR FITTING FWD AND AFT AIRBUS DWG R83 370501 ISSUE F.
